JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Uniqueness and Value-sharing of Entire Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.675-682
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.675
 Title & Authors
Uniqueness and Value-sharing of Entire Functions
Li, Xiaojuan; Meng, Chao;
  PDF(new window)
 Abstract
In this paper, we study the uniqueness problems on entire functions sharing one value. We improve and generalize some previous results of Zhang and Lin [11]. On the one hand, we consider the case for some more general differential polynomials where is a polynomial; on the other hand, we relax the nature of sharing value from CM to IM.
 Keywords
uniqueness;entire function;sharing value;
 Language
English
 Cited by
 References
1.
M. L. Fang, Uniqueness and value-sharing of entire functions, Comput. Math. Appl., 44(2002), 828-831.

2.
M. L. Fang and X. H. Hua, Entire functions that share one value, J. Nanjing Univ. Math. Biquarterly, 13(1)(1996), 44-48.

3.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math., 70(1959), 9-42. crossref(new window)

4.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

5.
C. Meng, On unicity of entire functions concerning differential polynomials, International Journal of Modern Mathematics, 4(2)(2009), in press.

6.
C. Meng, Value sharing of entire functions, Appl. Math. E-Notes, 8(2008), 179-185.

7.
Y. Xu and H. L. Qiu, Entire functions sharing one value IM, Indian J. Pure Appl. Math., 31(2000), 849-855.

8.
C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125(1972), 107-112. crossref(new window)

9.
C. C. Yang and X. H. Hua, Uniquenessand value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22(2)(1997), 395-406.

10.
L. Yang, Value DistributionTheory, Springer-Verlag, Berlin, 1993.

11.
X. Y. Zhang and W. C. Lin, Uniqueness and value-sharing of entire functions, J. Math. Anal. Appl., 343(2008), 938-950. crossref(new window)